# SDR DALA2025070805114

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 75,735 hours, 24,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5809 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:604. CORRECTIVE ACTION: RE-ATTACHED EMERGENCY LIGHT PANEL PER B757 AMM 33-51. OPS CHECK OF EMERGENCY LIGHT NORMAL. (1065346)
